# SDR USA2002F00055

- Difficulty date: June 9, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Faulty
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE LEFT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED.  CREW FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURES AND REPORTED THE GEAR OPERATED NORMALLY.  LIGHT EXTINGUISHED WHEN GEAR HANDLE WAS PLACED TO DOWN POSITION.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT PROBLEM TO THE LEFT MAIN LANDING GEAR UPLOCK SENSOR.  REMOVED AND REPLACED UPLOCK SENSOR.  OPERATIONAL CHECK GOOD.
